# SDR SWAA2019020629293

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 5,760 hours, 2,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A125SA
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY MEGAPHONE BROKEN.  SECURED MOUTH PIECE PER SIP.
